Jump to content
CrazyBoards.org

New meds & not sure if i should take them.. The warnings signs scare the hell out of me.. Can someone help or relate


Recommended Posts

Ok im taking 40 mgs of adderall xr in the morning.-for my ADD

40 mgs of viibrid-for my depression & bipolor

1mg of xanan - for anxiety & panic attacks.

Now my DR prescribed me 300mg of gabapentin for my fibromyalgia. But i read the side affects and im scared to take them. But im tired of suffering with my leg and arm pain at night. 

Please can someone help me out...

Link to comment
Share on other sites

Of course you should take it.  Whatever the side effects you're worried about are, odds are you won't get them. And if they do, then you talk to your doctor about other options.  But to choose existing chronic pain over theoretical side effects makes less than no sense.

  • Like 1
Link to comment
Share on other sites

About the side effects you read on the internet about, you won't have every single side effect they mention, IMO at least.  The drug companies have to cover themselves so they don't get a law suit or something. 

Also, (IMO) the stories of people who write about taking the meds are usually the bad ones where the med gave them problems with a bad experiences; you don't read about the good experiences very much.

Personally, I would go by what your DR suggests, and if there are any meds causing side effects you can not tolerate, tell your pdoc and they will help you out.

For me though, with adding meds, I take one med at a time, a few weeks apart.  Then if I do have side effects, I know what med they are coming from.

  • Like 2
Link to comment
Share on other sites

Gabapentin is a very safe med and the side effects are not terrible. I had a little dizziness at first and a little tiredness, but that all went away once I got used to the med and then I didn't have any side effects at all.

Link to comment
Share on other sites

1 hour ago, SashaSue said:

Of course you should take it.  Whatever the side effects you're worried about are, odds are you won't get them. And if they do, then you talk to your doctor about other options.  But to choose existing chronic pain over theoretical side effects makes less than no sense.

Thanks for helping me

27 minutes ago, melissaw72 said:

About the side effects you read on the internet about, you won't have every single side effect they mention, IMO at least.  The drug companies have to cover themselves so they don't get a law suit or something. 

Also, (IMO) the stories of people who write about taking the meds are usually the bad ones where the med gave them problems with a bad experiences; you don't read about the good experiences very much.

Personally, I would go by what your DR suggests, and if there are any meds causing side effects you can not tolerate, tell your pdoc and they will help you out.

For me though, with adding meds, I take one med at a time, a few weeks apart.  Then if I do have side effects, I know what med they are coming from.

Thanks again I'm gna take it at bed time tonight. I was jus worried bout those dang side effects.

Link to comment
Share on other sites

20 minutes ago, jt07 said:

Gabapentin is a very safe med and the side effects are not terrible. I had a little dizziness at first and a little tiredness, but that all went away once I got used to the med and then I didn't have any side effects at all.

I appreciate it. Im gonna try it tonight.. I will let you all know how it wrks

Link to comment
Share on other sites

2 hours ago, saysig16 said:

Thanks again I'm gna take it at bed time tonight. I was jus worried bout those dang side effects.

I know what you mean ... when I started out on meds I was concerned too.  After the first dose I realized I was ok.  Good luck taking it tonight.

Link to comment
Share on other sites

  • 1 month later...

A bit of med drama going on here. As mentioned above gabapentin is very tolerable so long as they slowly increase the dose to reduce side effects and has been around 20+ years. I'd be more concearned about viibryd as that med was rushed through the FDA and it's so new not alll the side effects or interactionshave been accounted for. 

Link to comment
Share on other sites

  • 2 months later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...